CaltechAUTHORS
  A Caltech Library Service

The singularity structure of scale-invariant rank-2 Coulomb branches

Argyres, Philip C. and Long, Cody and Martone, Mario (2018) The singularity structure of scale-invariant rank-2 Coulomb branches. Journal of High Energy Physics, 2018 (5). Art. No. 86. ISSN 1126-6708. https://resolver.caltech.edu/CaltechAUTHORS:20180518-132340086

[img] PDF - Published Version
Creative Commons Attribution.

872kB
[img] PDF - Submitted Version
See Usage Policy.

760kB

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20180518-132340086

Abstract

We compute the spectrum of scaling dimensions of Coulomb branch operators in 4d rank-2 N=2 superconformal field theories. Only a finite rational set of scaling dimensions is allowed. It is determined by using information about the global topology of the locus of metric singularities on the Coulomb branch, the special Kähler geometry near those singularities, and electric-magnetic duality monodromies along orbits of the U(1)_R symmetry. A set of novel topological and geometric results are developed which promise to be useful for the study and classification of Coulomb branch geometries at all ranks.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/JHEP05(2018)086DOIArticle
https://arxiv.org/abs/1801.01122arXivDiscussion Paper
Additional Information:© The Author(s) 2018. This article is distributed under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits any use, distribution and reproduction in any medium, provided the original author(s) and source are credited. Received: January 29, 2018. Accepted: May 7, 2018. Published: May 14, 2018. Article funded by SCOAP3. It is a pleasure to thank Y. Lü for collaborating in the early stages of the project and for sharing with us useful insights. Furthermore we would like to thank J. Distler, B. Ergun, I. García-Etxebarria, J. Halverson, B. Heidenreich, D. Kulkarni, M. Lotito, D. Regalado and F. Yan for helpful comments and discussions. PA is supported in part by DOE grant DE-SC0011784 and by Simons Foundation Fellowship 506770. CL is supported by NSF grant PHY-1620526. MM is supported by NSF grant PHY-1151392.
Group:Walter Burke Institute for Theoretical Physics
Funders:
Funding AgencyGrant Number
Department of Energy (DOE)DE-SC0011784
Simons Foundation506770
NSFPHY-1620526
NSFPHY-1151392
SCOAP3UNSPECIFIED
Subject Keywords:Conformal Field Theory, Differential and Algebraic Geometry, Extended Supersymmetry, Supersymmetric Gauge Theory
Issue or Number:5
Record Number:CaltechAUTHORS:20180518-132340086
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20180518-132340086
Official Citation:Argyres, P.C., Long, C. & Martone, M. J. High Energ. Phys. (2018) 2018: 86. https://doi.org/10.1007/JHEP05(2018)086
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:86455
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:18 May 2018 21:13
Last Modified:03 Oct 2019 19:43

Repository Staff Only: item control page